# SDR F3LA2024021900024

- Difficulty date: February 7, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N304FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07367
- Aircraft time: 23,359 hours, 10,194 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Lug
- Part number: D5598204020200
- Condition: Broken
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  BROKEN TAB LUG ON RH SIDE ELEVATOR HING FTG #5 REQUIRES REPAIR AS PER A320NEO SRM TASK 55-26-41-300-001 REV. 39.   PERFORMED REPAIR OF BROKEN TAB LUG ON RH SIDE ELEVATOR HINGE FTG #5 AS PER A320NEO SRM TASK 55-26-41-300-001 REV. 39  MX ACTION IS ACCEPTABLE.
